Publicacions Matemàtiques

Fundamental matrices and Green matrices for non-homogeneous elliptic systems

Blair Davey, Jonathan Hill, and Svitlana Mayboroda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish existence, uniqueness, and scale-invariant estimates for fundamental solutions of non-homogeneous second order elliptic systems with bounded measurable coefficients in $\mathbb{R}^n$ and for the corresponding Green functions in arbitrary open sets. We impose certain non-homogeneous versions of de Giorgi–Nash–Moser bounds on the weak solutions and investigate in detail the assumptions on the lower order terms sufficient to guarantee such conditions. Our results, in particular, establish the existence and fundamental estimates for the Green functions associated to the Schrödinger ($-\Delta+V$) and generalized Schrödinger ($-\operatorname{div} A\nabla +V$) operators with real and complex coefficients, on arbitrary domains.

Article information

Source
Publ. Mat., Volume 62, Number 2 (2018), 537-614.

Dates
Received: 9 January 2017
Revised: 23 April 2017
First available in Project Euclid: 16 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.pm/1529114425

Digital Object Identifier
doi:10.5565/PUBLMAT6221807

Mathematical Reviews number (MathSciNet)
MR3815288

Zentralblatt MATH identifier
06918956

Subjects
Primary: 35A08: Fundamental solutions 35J08: Green's functions 35B45: A priori estimates 35J107 35J57: Boundary value problems for second-order elliptic systems

Keywords
Fundamental solution Green function elliptic equations Schrödinger operator

Citation

Davey, Blair; Hill, Jonathan; Mayboroda, Svitlana. Fundamental matrices and Green matrices for non-homogeneous elliptic systems. Publ. Mat. 62 (2018), no. 2, 537--614. doi:10.5565/PUBLMAT6221807. https://projecteuclid.org/euclid.pm/1529114425


Export citation